I’ve struggled with anxiety the last 5 years and had a horrible experience in the past with Zoloft so I’ve done CBT and therapy sessions up until now to manage however I started to have really bad panic attacks along with the anxiety about a month ago. I was eating 2 weeks ago and got choked when I regurgitated on the food which caused me to have a really bad panic attack and I’ve pretty much been scared to eat ever since. I’ve become super underweight. My doctor started me on mirtazapine and my first dose was last night. I slept really long and felt lethargy all day with a little dizziness. Will this medicine help me not be afraid to eat? I’m so hungry.
It's vital to know that everyone is different and has degrees of side effects and effectiveness. Some people have had increased appetite taking this medication. Don't be afraid to eat. Just make sure you chew thoroughly and slow. If you don't notice immediate appetite give it atleast a week. -- Pharmacist in Dallas
Remeron (mirtazapine) may give you the munchies, because one of it main side effects is increase appetite. I am currently on 30mg and I do get the munchies. It should take about a few weeks before it start regulating your appetite. Also, Remeron can be prescribe for anorexia (loss of appetite).
I thankfully no longer take this medication, in the early stages i remember distinctly that my appetite improved but after a week or so that wore off and was back to normal.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.